Return on pain 5/6 months into Zoladex

Has anyone experienced their shooting pains coming back after 5 or 6 months of being on Zoladex? I am starting to get a particular one I used to have before starting Zoladex, and it has come on quite fast - most of today. I do have other pain come back (but not as bad) just before then next injection is due - but this is due to the Zoladex wearing off.

Any ideas or help greatly appreciated.

Thanks x

5 Replies

oldestnewest
  • I know the zoladax the maximum you can have it for is 6 months perhaps this is why ?

  • I was on Zoladex for 4 months and stopped just before I was due to have shot number 5. I noticed that the pain did get worse towards the end of each month while I was on it but the pain got progressively worse each time until it started becoming the same as before I had my last surgery in Feb. My gyn thinks that it wasn't doing enough to slow down the endo and that my bowel adhesions have regrown. She stopped the zolly because if it's not helping enough there's no point dealing with all the horrible side effects. So I'm back on the pill and gabapentin until I can have excision surgery with a specialist in Oct.

    So it could be that the Zoladex isn't full working and your endo is still growing or you may have adhesions which tighten over time and do cause the kind of sharp pain you're describing. Zoladex cannot stop/slow adhesions from growing.

    Hope this helps! xx

  • Thanks for this - I did wonder if it maybe adhesions. I danced for 1.5 hours (concert saturday) so maybe retrobution for enjoying myself?! xxx

  • You are NOT allowed to enjoy yourself EVER!! You have endometriosis!! Lol ;)

  • Hee, hee - shame on me! Summer Ball this saturday - god help me! x

You may also like...